or


[12/06/12 - 11:11 AM]
CBS Announces Mid-Season Premieres for New Drama "Golden Boy" and Returning Comedy "Rules of Engagement"
Plus: return dates set for the spring editions of "Survivor" and "The Amazing Race."

[via press release from CBS]

CBS ANNOUNCES MID-SEASON PREMIERES FOR NEW DRAMA "GOLDEN BOY" AND RETURNING COMEDY "RULES OF ENGAGEMENT"

"Golden Boy" to Have Special Previews on Tuesday, Feb. 26 and Tuesday, March 5 at 10:00 PM, Before Moving to its Regular Friday 9:00 PM Time Period on March 8

"Rules of Engagement" Returns with its Seventh Season Premiere on Monday, Feb. 4 at 8:30 PM

The Spring Edition of "Survivor" Premieres Wednesday, Feb. 13, 8:00-9:00 PM

The Emmy Award-Winning "The Amazing Race" Spring Edition Premieres Sunday, Feb. 17 at 8:00 PM

The Season Finale of "CSI: NY" to be Broadcast Friday, Feb.22

CBS announced mid-season premiere dates for the new drama GOLDEN BOY and the seventh season return of the comedy RULES OF ENGAGEMENT.

The Network also announced the premiere dates of the spring editions of SURVIVOR and THE AMAZING RACE and the season finale of CSI: NY.

As the halfway point of the season approaches, CBS is once again America's most-watched network, leading second-place ABC by +2.55 million viewers. The Network has eight of the top 10 scripted series including NCIS, the top drama, and THE BIG BANG THEORY, the #1 comedy in both viewers and adults 18-49.

For mid-season, CBS will introduce the new drama GOLDEN BOY, which debuts with two special previews on Tuesday, Feb. 26 and Tuesday, March 5 (10:00-11:00 PM, ET/PT, both nights) before moving to its regular Friday (9:00-10:00 PM, ET/PT) time period on March 8.

GOLDEN BOY is about the meteoric rise of an ambitious cop (Theo James) who becomes the youngest police commissioner in the history of New York City. The series explores the high personal and professional cost he pays to achieve it as he is mentored by his partner, an experienced veteran detective (Chi McBride).

VEGAS, the #2 new series of the season, will return to its Tuesday (10:00-11:00 PM, ET/PT) time period on March 12. CSI: NY will have its season finale on Friday, Feb. 22 (9:00-10:00 PM, ET/PT).

RULES OF ENGAGEMENT returns with its seventh season premiere on Monday, Feb. 4 (8:30-9:00 PM, ET/PT).

The spring edition of SURVIVOR, hosted by Emmy Award winner Jeff Probst, premieres Wednesday, Feb. 13 (8:00-9:00 PM, ET/PT), while the spring edition of THE AMAZING RACE, hosted by Phil Keoghan, premieres Sunday, Feb. 17 (8:00-9:00 PM, ET/PT).

CBS Monday, Effective Feb. 4
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM RULES OF ENGAGEMENT (7th Season Premiere)
9:00-9:30 PM 2 BROKE GIRLS
9:30-10:00 PM MIKE & MOLLY
10:00-11:00 PM HAWAII FIVE-0

CBS Wednesday, Effective Feb. 13
8:00-9:00 PM SURVIVOR (26th Edition premiere)
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

CBS Sunday, Effective Feb. 17
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE (22nd Edition Premiere)
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST

CBS Tuesday, Feb. 26
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM GOLDEN BOY (Special Preview)

CBS Tuesday, March 5
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM GOLDEN BOY (Special Preview)

CBS Friday, Effective March 8
8:00-9:00 PM UNDERCOVER BOSS
9:00-10:00 PM GOLDEN BOY (Time Period Premiere)
10:00-11:00 PM BLUE BLOODS

GOLDEN BOY stars Theo James, Chi McBride, Kevin Alejandro, Bonnie Somerville, Holt McCallany and Stella Maeve. Greg Berlanti and Emmy Award winner Nicholas Wootton ("NYPD Blue") are executive producers for Warner Bros. Television.

RULES OF ENGAGEMENT stars Patrick Warburton, Megyn Price, Oliver Hudson, Bianca Kajlich, David Spade and Adhir Kalyan. Tom Hertz, Doug Robinson, Mike Sikowitz, Dan Kopelman and Vanessa McCarthy are executive producers for Happy Madison Productions and CBS Television Studios with Sony Pictures Television.





  [december 2012]  
S
M
T
W
T
F
S
      


· 2 BROKE GIRLS (CBS)
· 60 MINUTES (CBS)
· AMAZING RACE, THE (CBS)
· BLUE BLOODS (CBS)
· CRIMINAL MINDS (CBS)
· CSI: CRIME SCENE INVESTIGATION (CBS)
· CSI: NEW YORK (CBS)
· GOLDEN BOY (CBS)
· GOOD WIFE, THE (CBS)
· HAWAII FIVE-0 (CBS)
· HOW I MET YOUR MOTHER (CBS)
· MENTALIST, THE (CBS)
· MIKE & MOLLY (CBS)
· RULES OF ENGAGEMENT (CBS)
· SURVIVOR (CBS)
· UNDERCOVER BOSS (CBS)
· VEGAS (CBS)





[09/27/16 - 03:36 PM]
NBC's Beloved New Tuesday Drama "This Is Us" Receives Full-Season Order
The Peacock has ordered an additional five episodes of the network's critically beloved new drama series, bringing the full season order to 18.

[09/27/16 - 12:00 PM]
"The Strain" Renewed for Fourth and Final Season
"We sincerely thank Carlton Cuse, Guillermo del Toro, Chuck Hogan and their creative team as well as the fantastic cast for three exciting seasons of The Strain," said Nick Grad.

[09/27/16 - 11:32 AM]
National Geographic Channel's Critically Acclaimed "Explorer" Set to Return on November 14 at 10:00 PM ET/PT as a Weekly Series in a New, Re-Imagined Format
Hosted by Richard Bacon, the documentary series will use a mix of intrepid field pieces, roundtable discussions and in-depth interviews in a continuation of the series' legacy of pushing the boundaries of journalism.

[09/27/16 - 10:49 AM]
Lifetime Announces Programming Event on Saturday, November 5 with Premiere of Original Movie, "Who Killed JonBenet?"
The film stars Eion Bailey, Michel Gill, Julia Campbell and Payton Lepinski as JonBenet.

[09/27/16 - 10:00 AM]
Starz Offers Bloody Good Time with Free Sampling of Original Series "Ash vs Evil Dead" Second Season Premiere Episode
A free multiplatform, nationwide sampling of the episode in its entirety will also be available online at Starz.com and through participating U.S. cable, satellite and Telco affiliates as well as participating OTT partners beginning Wednesday, September 28.

[09/27/16 - 09:15 AM]
"Family Time" Season Four Premieres Tues. Oct. 4 at 9:00 p.m. ET on Bounce TV
The series comedically chronicles the lives of the Stallworth family, headed by the dad Tony, a struggling general contractor played by Omar Gooding, and his wife Lisa, an unfulfilled stay-at-home mom portrayed by Angell Conwell.

[09/27/16 - 09:10 AM]
Monday's Broadcast Ratings: NBC Tops Coverage of the First Presidential Debate
Said 90-minute telecast draws a collective 45.3 million viewers between ABC, CBS, FOX and NBC.

[09/27/16 - 07:01 AM]
Video: Netflix Releases Trailer & Key Art for "Justin Timberlake + The Tennessee Kids"
The Netflix Original Film, which premiered at the 2016 Toronto International Film Festival, gives you the best seat in the house for the final show of the 20/20 Experience World Tour at Las Vegas' MGM Grand Garden Arena.

[09/27/16 - 06:58 AM]
Sonar Entertainment Joins with Bavaria Fernsehproduktion and Sky Deutschland to Co-Produce and Distribute Eight-Episode Series "Das Boot"
The new production is set immediately after the events of Wolfgang Petersen's 1981 Oscar-nominated classic anti-war film, one of the most successful German films of all time.

[09/27/16 - 06:12 AM]
Amazon Studios Greenlights Three New Series for Prime Video
"I Love Dick," "Jean-Claude Van Johnson" and "The Tick" are all due next year on the streaming service.

[09/27/16 - 06:09 AM]
Video: Get Ready for "The Crown" - Official Trailer, Key Art and Brand New Images Released
"The Crown" tells the inside story of Queen Elizabeth II's early reign, revealing the personal intrigues, romances, and political rivalries behind the great events that shaped the second half of the 20th Century.

[09/26/16 - 02:07 PM]
More Roadtrips Are on the Way as Great American Country Renews Its Popular Series "Going RV"
Premiering in February 2017, the new 14-episode season follows families who decide to ditch ordinary daily life for an adventure out on the open road.

[09/26/16 - 12:09 PM]
Viceland Sets Premiere for Its First-Ever Daily, Late Night Show "Desus & Mero"
The show will air Mondays-Thursdays at 11:00/10:00c beginning Monday, October 17.

[09/26/16 - 11:33 AM]
Prepare to Be Scared with Syfy's Annual "31 Days of Halloween" Celebration
Among the highlights: "Channel Zero: Candle Cove," which will now premieres Tuesday, October 11 at 9:00/8:00c.

[09/26/16 - 11:14 AM]
Raise a Glass to An All-New Season of Bravo Media's "Vanderpump Rules" Premiering Monday, November 7 at 9PM ET/PT
The new season of "Vanderpump Rules" once again partners Lisa with Jax Taylor, Stassi Schroeder, Scheana Shay, Tom Sandoval, Ariana Madix, James Kennedy, Katie Maloney, Tom Schwartz, Kristen Doute, and Lala Kent.